Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! Do you think that being on accutane might cause also accutane flare-ups? I’m 18 and I have decided actually to try to treat my acne problem with accutane but also have heard that this treatment might cause me some serious flare-ups, so please someone help me with some general info about accutane flare-ups. Thanks.

Loading...


That’s for sure that accutane might cause some serious side effects or flare ups whatever. Accutane is actually a very strong drug that is usually prescribed in treating severe acne form but treating acne with accutane might easily lead to serious health conditions if not used as prescribed. Those accutane flare-ups are usually manifested in fatigue, anxiety, depression, you might also have jaw paints, muscle weakness, headaches and the worse thing you might get accutane addicted. And one more thing if you’re female it is very important that if you plan to stay pregnant you avoid taking accutane for it may really affect the pregnancy and the results are not always beautiful-pregnancy loss, premature birth or even defected child or it may kill the baby. So be careful with accutane and my advice is if anyhow you could give up the accutane would be the best. Being on minocin for now is ok for you’re young and your oily skin would probably become more normal around your 30-es and you’ll have less acna problems, you’ll see.
Reply

Loading...